# SDR UIEA2018082501793

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,630 hours, 18,405 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: HG1057LR02
- Part serial: 8902007
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT INSP, "FUEL QUANTITY CHANNEL" EICAS MSG. R&R FQIS PROCESSOR IAW AMM 28-41-08-004/404. OPS TEST GOOD. STATUS MSG CLEARED.
